m+Medelevator.RU
← Поиск публикаций
Frontiers in pharmacology · 2026

Occult cerebral hemorrhage induced by high-dose oral methanol poisoning: a case report.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Tang Yuncheng, Liang Pengfei, Fang Qiming, Zhao Juan, Zhang Li, Zhang Xiaolin, Tang Haowen, Jiang Yu, Zhao Zhiwen, Wang Bo, Fang Zhicheng

Аннотация

BACKGROUND: Acute methanol intoxication is life-threatening and typically presents with severe metabolic acidosis and central nervous system injury. Intracranial hemorrhage associated with methanol poisoning is uncommon and may be clinically occult, potentially delaying diagnosis and intervention.

CASE: We report a case of high-dose oral methanol poisoning presenting with profound metabolic acidosis and coma. Emergent cranial CT revealed basal ganglia hemorrhage. The patient underwent intermittent hemodialysis and received supportive pharmacotherapy. Owing to obstructive hydrocephalus and neurological deterioration, frontal burr-hole drilling and ventricular drainage were performed. Although metabolic derangements partially improved, the patient remained comatose after 1 week of hospitalization. The family requested transfer to another hospital for further management; however, the patient died during inter-hospital transport.

CONCLUSION: Cerebral hemorrhage secondary to methanol poisoning can be insidious and may occur within hours to days after ingestion. Early neuroimaging and timely intervention are crucial when neurological deterioration or hydrocephalus is suspected.